Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 25, NWS Atlanta, GA

January 16, 2014Dodge County, Telfair County, Wilcox County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 16, 2014, 9:32 AM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Jan 18, 2014, 4:00 AM EST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jan 16, 2014, 9:32 AM EST (14:32 UTC)
In effect from
Jan 18, 2014, 4:00 AM EST
Expired
Jan 21, 2014, 12:28 PM EST
In force
3 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA

The river

Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.57 ft at Jan 19, 2014, 8:00 PM EST.

actionminormoderate810121401/1601/1701/1801/1901/2001/2101/22
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WGUS42 KFFC 161432
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 AM EST THU JAN 16 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC091-271-315-170432-
/O.NEW.KFFC.FL.W.0025.140118T1800Z-000000T0000Z/
/ABBG1.1.ER.140118T1800Z.140120T0600Z.000000T0000Z.NO/
932 AM EST THU JAN 16 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 845 AM THURSDAY THE STAGE WAS 10 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY 
  AFTERNOON THEN CONTINUE RISING...REACHING NEAR 12.6 FEET BY EARLY 
  MONDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF LOWLANDS 
  BEGINNING ADJACENT TO THE RIVER. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND BEGINS TO FLOOD THE NEARBY PARK.
  AT 13 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE  LOWLANDS 
  ADJACENT TO THE RIVER IN THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
18 follow-up statements
397 
WGUS82 KFFC 170054
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EST THU JAN 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
GAC091-271-315-171453-
/O.EXT.KFFC.FL.W.0025.140118T1500Z-140122T0000Z/
/ABBG1.1.ER.140118T1500Z.140119T1800Z.140121T1800Z.NO/
753 PM EST THU JAN 16 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM LATE SATURDAY MORNING UNTIL TUESDAY EVENING.
* AT 7PM THURSDAY THE STAGE WAS 10.5 FEET...AND 
  RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.5 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
330 
WGUS82 KFFC 171009
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 AM EST FRI JAN 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-180009-
/O.CON.KFFC.FL.W.0025.140118T1500Z-140122T0000Z/
/ABBG1.1.ER.140118T1500Z.140119T1800Z.140121T1800Z.NO/
509 AM EST FRI JAN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY LATE MORNING UNTIL TUESDAY EVENING.
* AT 4 AM FRIDAY THE STAGE WAS 11.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 12.5 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON AUG 23 2013.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
649 
WGUS82 KFFC 171353
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 AM EST FRI JAN 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
GAC091-271-315-180353-
/O.EXT.KFFC.FL.W.0025.140118T1200Z-140121T1500Z/
/ABBG1.1.ER.140118T1200Z.140119T0600Z.140121T0900Z.NO/
853 AM EST FRI JAN 17 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY MORNING UNTIL TUESDAY MORNING.
* AT 1145 AM FRIDAY THE STAGE WAS 11.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY 
  MORNING THEN CONTINUE RISING...REACHING NEAR 12.3 FEET BY SUNDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF THE 
  LOWLANDS ADJACENT TO THE RIVER. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND BEGINS TO FLOOD THE NEARBY PARK.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
118 
WGUS82 KFFC 171857
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EST FRI JAN 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-180857-
/O.CON.KFFC.FL.W.0025.140118T1200Z-140121T1500Z/
/ABBG1.1.ER.140118T1200Z.140119T0600Z.140121T0900Z.NO/
157 PM EST FRI JAN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY MORNING UNTIL TUESDAY MORNING.
* AT 145 PM FRIDAY THE STAGE WAS 11.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SATURDAY MORNING 
  AND THEN CONTINUE RISING...REACHING NEAR 12.3 FEET BY SUNDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING BEGINNING IN 
  THE LOWLANDS ADJACENT TO THE RIVER. THE WATER LEVEL REACHES THE 
  TOP OF THE ABBEVILLE BOAT RAMP AND BEGINS TO FLOOD THE NEARBY PARK.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320
781 
WGUS82 KFFC 172259
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EST FRI JAN 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-181259-
/O.CON.KFFC.FL.W.0025.140118T1200Z-140121T1500Z/
/ABBG1.1.ER.140118T1200Z.140119T0600Z.140121T0900Z.NO/
559 PM EST FRI JAN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM TOMORROW MORNING UNTIL TUESDAY MORNING.
* AT 5PM FRIDAY THE STAGE WAS 11.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 12.3 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
468 
WGUS82 KFFC 180124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EST FRI JAN 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
GAC091-271-315-181524-
/O.EXT.KFFC.FL.W.0025.140118T0900Z-140121T1800Z/
/ABBG1.1.ER.140118T0900Z.140119T1200Z.140121T1200Z.NO/
824 PM EST FRI JAN 17 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM EARLY TOMORROW UNTIL TUESDAY AFTERNOON.
* AT 7PM FRIDAY THE STAGE WAS 11.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 12.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
011 
WGUS82 KFFC 181105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EST SAT JAN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-190105-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140119T1200Z.140121T1200Z.NO/
605 AM EST SAT JAN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 5 AM SATURDAY THE STAGE WAS 12.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY SUNDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.8 FEET ON JUL 14 2013.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
031 
WGUS82 KFFC 181324
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 AM EST SAT JAN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
GAC091-271-315-190324-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-140121T1200Z/
/ABBG1.1.ER.140118T1000Z.140119T0600Z.140121T0600Z.NO/
824 AM EST SAT JAN 18 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY MORNING. 
* AT 7 AM SATURDAY THE STAGE WAS 12.1 FEET AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY EARLY SUNDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE SOMETIME EARLY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
262 
WGUS82 KFFC 181812
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EST SAT JAN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-190812-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1200Z/
/ABBG1.1.ER.140118T1000Z.140119T0600Z.140121T0600Z.NO/
112 PM EST SAT JAN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY MORNING. 
* AT 12 PM SATURDAY THE STAGE WAS 12.2 FEET AND RISING.
* MINOR FLOODING WILL CONTINUE.  
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY EARLY SUNDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
 

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
828 
WGUS82 KFFC 190107
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EST SAT JAN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-191507-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1200Z/
/ABBG1.1.ER.140118T1000Z.140119T0600Z.140121T0600Z.NO/
807 PM EST SAT JAN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY MORNING. 
* AT 7PM SATURDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
697 
WGUS82 KFFC 191547
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EST SUN JAN 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


GAC091-271-315-200547-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140119T1415Z.140121T1200Z.NO/
1047 AM EST SUN JAN 19 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 10 AM SUNDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER HAS NEARLY CRESTED AND EXPECTED TO SLOWLY FALL BELOW FLOOD
  STAGE SOMETIME TUESDAY MORNING.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
 
&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-200000-
/O.CON.KFFC.FL.W.0026.140119T1800Z-140120T0000Z/
/MTVG1.1.ER.140119T1800Z.140119T1800Z.140119T1800Z.NO/
1047 AM EST SUN JAN 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON.
* FROM THIS AFTERNOON UNTIL THIS EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 16 FEET AND NEARLY STEADY.
* MINOR FLOODING IS EXPECTED. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST TO REMAIN STEADY AROUND 16 FEET THIS AFTERNOON... THEN FALL 
  BELOW FLOOD STAGE BY THIS EVENING.
* AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...PASTURES AND NATURAL FLOOD PLAIN ALONG THE RIVER 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 280. FLOOD 
  WATERS REACH THE TOP OF A BOAT RAMP BY THE BRIDGE ON THE WHEELER 
  COUNTY SIDE OF THE RIVER.

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
329 
WGUS82 KFFC 200157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EST SUN JAN 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-201557-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140120T0600Z.140121T1200Z.NO/
857 PM EST SUN JAN 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 7PM SUNDAY THE STAGE WAS 12.6 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE NEAR 12.6 FEET TONIGHT THEN SLOWLY FALL TO
  BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
400 
WGUS82 KFFC 201015
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST MON JAN 20 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-210015-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140120T1200Z.140121T1200Z.NO/
515 AM EST MON JAN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 4 AM MONDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.8 FEET ON JUL 14 2013.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-201045-
/O.CAN.KFFC.FL.W.0027.000000T0000Z-140120T1200Z/
/MTVG1.1.ER.000000T0000Z.140120T0215Z.140120T0245Z.NO/
515 AM EST MON JAN 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR MOUNT VERNON.
* AT 4 AM MONDAY THE STAGE WAS 15.9 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL.


&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
775 
WGUS82 KFFC 201423
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 AM EST MON JAN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
GAC091-271-315-210422-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
923 AM EST MON JAN 20 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 8AM MONDAY THE STAGE WAS 12.5 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  LATE MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
103 
WGUS82 KFFC 201857
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EST MON JAN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-210857-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
157 PM EST MON JAN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 1PM MONDAY THE STAGE WAS 12.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  LATE MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
157 
WGUS82 KFFC 210117
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EST MON JAN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-211517-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
817 PM EST MON JAN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON. 
* AT 7PM MONDAY THE STAGE WAS 12.3 FEET...FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW 
  MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
629 
WGUS82 KFFC 210911
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 AM EST TUE JAN 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-212100-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
411 AM EST TUE JAN 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL THIS AFTERNOON. 
* AT 3 AM TUESDAY THE STAGE WAS 12.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON MAY 11 2010.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
342 
WGUS82 KFFC 211728
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EST TUE JAN 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES

 
GAC091-271-315-211758-
/O.CAN.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1400Z.NO/
1228 PM EST TUE JAN 21 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL THIS AFTERNOON. 
* AT 11 AM TUESDAY THE STAGE WAS 11.9 FEET...AND 
  FALLING.
* FLOOD STAGE IS 12 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 16, 6:18 AM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Jan 16, 6:18 AM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 AM EST THU JAN 16 2014

.PREV DISCUSSION... /ISSUED 300 AM EST THU JAN 16 2014/

SHORT TERM /TODAY THROUGH FRIDAY/...
THE MAIN CONCERN WITH THIS FORECAST IS...IS THERE ENOUGH MOISTURE TO
PRODUCE MEASURABLE SNOW OR RAIN AND SNOW...TONIGHT AND FRIDAY.

MODELS INDICATING A COLD FRONT MOVING ACROSS THE AREA ON FRIDAY
MOVING TO CENTRAL GA OR SO. GFS/EUROPEAN A LITTLE FASTER THAN THE
NAM. LIKEWISE...ANOTHER UPPER LEVEL TROUGH MOVES TO THE OH AND TN
VALLEYS LATE FRIDAY WITH SHORT WAVE ENERGY ASSOCIATED. ASSOCIATED
MOISTURE NOT TOO DEEP WITH MODEL GUIDANCE STRUGGLING TO PRODUCE
MEASURABLE PRECIP OVER OUR AREA. HENCE LITTLE TO NO POPS ARE BEING
FORECAST. OF COURSE THE PLACE OF MOST CONCERN ARE THE FAR NORTHERN
COUNTIES WHERE A CHANCE OF FLURRIES TONIGHT INTO FRIDAY SEEMS
REASONABLE WITH MOISTURE LACKING AND SOME SHORT WAVE ENERGY. WHEN
THE MAIN PORTION OF THE UPPER TROUGH GETS CLOSEST THAN MAYBE SOME
LIGHT RAIN OR SNOW WILL BE POSSIBLE FRIDAY AFTERNOON...20 PERCENT
POPS.

WITH THE FRONT PASSING ON FRIDAY...YOU CAN EXPECT GUSTY WINDS TO
INCREASE FOR N AND PORTIONS OF CENTRAL GA.

FORECAST HIGH TEMPERATURES RUNNING 8-10 DEGREES BELOW NORMAL TODAY
AND 4-5 DEGREES BELOW NORMAL FOR FRIDAY. FORECAST LOW TEMPERATURES
RUNNING 3-5 DEGREES BELOW NORMAL TONIGHT....USED A MODEL BLEND FOR
ALL PERIODS.

BDL

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A VERY ACTIVE PATTERN WILL CONTINUE THROUGH THE LONG TERM WITH
WEAK H5 SHORT WAVES MOVING ACROSS THE CWA ABOUT EVERY 36 TO 48
HOURS. MODELS AGREE ON TIMING OF THESE WAVES THROUGH MONDAY
HOWEVER THE MODELS DIFFER STRENGTH OF THESE SYSTEMS. HOWEVER IT
APPEARS THE ECMWF...WHICH HAS BEEN CARRYING MORE MOISTURE...IS
COMING MORE IN LINE WITH THE DRIER GFS. WITH THE TREND...WILL ALSO
TREND TO DRIER SYSTEMS. THERE WILL LIKELY BE A FEW FLURRIES
HOLDING ON ACROSS THE EXTREME NORTH FRIDAY EVENING AS AN H5 SHORT
WAVE EXITS THE AREA...THEN CONDITIONS WILL DRY OUT FOR SATURDAY. THE
NEXT SHORT WAVE AND ASSOCIATED SURFACE LOW/ALBERTA CLIPPER WILL
MOVE RAPIDLY ACROSS THE EASTERN U.S. SATURDAY NIGHT. THIS WILL
AFFECT MAINLY THE OHIO VALLEY HOWEVER THERE COULD BE A FEW
FLURRIES ACROSS THE EXTREME NORTH SATURDAY NIGHT. THE MODELS
BEGIN TO DIFFER ON TIMING AFTER MONDAY...HOWEVER WHAT IS IN
COMMON IS THAT THE SYSTEMS ARE RELATIVELY DRY AND WILL THEREFORE
TREND TO A DRIER GFS MODEL.

17

&&

.AVIATION...
12Z UPDATE...
VFR CONDITIONS THROUGH TODAY. WINDS GENERALLY WNW BECOMING SSW
DURING THE AFTERNOON 10 KTS OR LESS.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE FOR HOW MUCH OVERALL CLOUD COVER TODAY.
HIGH CONFIDENCE ALL OTHER ELEMENTS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  29  50  22 /   0   0   5   5
ATLANTA         44  31  47  23 /   0   0   5   5
BLAIRSVILLE     42  27  39  18 /   5  10  20  10
CARTERSVILLE    45  28  47  21 /   0   0   5   5
COLUMBUS        48  32  53  25 /   0   0   5   5
GAINESVILLE     43  30  45  23 /   0   0   5   5
MACON           48  30  54  24 /   0   0   5   5
ROME            45  28  45  20 /   0   5   5   5
PEACHTREE CITY  45  27  50  19 /   0   0   5   5
VIDALIA         50  33  56  31 /   0   0  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...BDL
Hazardous weather outlook, Jan 16, 3:53 AM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 AM EST THU JAN 16 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
353 AM EST THU JAN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

A FAST MOVING UPPER LEVEL DISTURBANCE WITH AN ASSOCIATED COLD
FRONT WILL MOVE ACROSS THE REGION TONIGHT. THIS WILL BRING A FEW
FLURRIES TO EXTREME NORTH GEORGIA TONIGHT. NO ACCUMULATION IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE SAME SYSTEM MOVING ACROSS THE REGION TONIGHT WILL CONTINUE TO
BRING VERY LIGHT RAIN OR VERY LIGHT SNOW TO EXTREME NORTH GEORGIA
DURING THE DAY FRIDAY WITH A FEW LINGERING FLURRIES FRIDAY
EVENING. ANOTHER FAST MOVING SYSTEM WILL BRING A CHANCE OF
FLURRIES TO EXTREME NORTH GEORGIA EARLY SATURDAY NIGHT. AT THIS
TIME NO ACCUMULATION IS EXPECTED WITH EITHER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.